Skip to content
Includes Expert Content
High Blood Pressure
avatar
An_247547 posted:
I am taking Losartan Potassium and Hydrochlorothiazide 50 mg/12.5 mg pills for high blood pressure. I feel so better better since being on this mediciation. I am very small and this medicine is causing me to lose weight from the water pill in it. I can not afford to lose weight is there anything i can do to prevent the weight lost while taking this medicine.
Reply
 
avatar
Mary Jane Minkin, MD responded:
Dear An_247547,
You will not continue to lose weight from the diuretic component; you weight should stabilize out-it is important that you keep drinking lots of fluids-and that should also help things stabilize-
Good luck,
Mary Jane


Featuring Experts

Mary Jane Minkin, MD, is a nationally recognized obstetrician gynecologist, with a special interest in menopause. Dr. Minkin is clinical professor of ...More

Helpful Tips

Darkened Skin above my lip
What can I do about dark skin above my upper lip. I have gone through menopause already. I have tried skin bleach to no avail. What do I ... More
Was this Helpful?
2 of 3 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the North American Menopause Society website